MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK
Model Number 15271
Health Effect - Clinical Code No Information (3190)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
When attempting to administer sliding scale insulin in a vanish point 0.5ml syringe, this rn noticed plunger was not level.Insulin discarded and new syringe obtained.Syringe inspected, plunger level, insulin administered.

Brand Name
VANISHPOINT®
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln.
little elm TX 75068
MDR Report Key7006095
Report Number7006095
Device Sequence Number19076906
Product Code MEG
UDI-Device Identifier00613703152701
UDI-Public(01)00613703152701
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2017
Report Date (Section F) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number15271
Device Catalogue Number15271
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer10/18/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/18/2017